← Return to Let's discuss this

Discussion
gravity3 avatar

Let's discuss this

Osteoporosis & Bone Health | Last Active: Mar 3 6:27am | Replies (42)

Comment receiving replies
Profile picture for Tt62 @truong62

I totally agree with you. I don’t want to stop Tymlos—I still feel it’s the best choice for me compared to the other options. I can handle the usual side effects, but the internal dry heat was overwhelming. I’m trying to manage it as long as it’s not causing other problems. I’m concerned because both the Tymlos educator and my endocrinologist said this symptom isn’t related to the medication. Then what is it, and why did it only start when I began Tymlos?
Hopefully someone here has the same symptoms to share

Jump to this post


Replies to "I totally agree with you. I don’t want to stop Tymlos—I still feel it’s the best..."

@truong62 I am sorry for your struggles - and not getting answers from current support team. Seek alternitive support.. a new set of eyes. Your situation may be very complex... but in my expereince I had unusual side effect on tymlos that could not be managed by current team. I had already estbalished and naturapthic and laternitive netwrok. I went to an ayurvedic physician -a fresh presective -to help find the solution. Ayurveda may assess internal dry heat and advise a balance... it may be simple as coconut water. ( cools the body - also used for intense heart palpations for tymlos) I had another serious issue with tymlos stomach pain/ inability to eat and found it was pancreatic issue due to the PTH of tymlos. ALlopathic docs did not see this.... Anyway there was Simple solution - digestive enezyme.
Seek further help - and educate yoursefl as best you can. Read Great BOnes by Dr K McCormick, Its a great reference and hopeful. Senign postive energy for your healing.